OT: Eyela drug
Click here for Top Ten Discussions. CLICK HERE for Q & A Homepage
Receive Free Rental Owner Updates Email:  
MrLandlord Q & A
     
     
OT: Eyela drug (by Janet [KY]) Jan 12, 2022 10:51 PM
       OT: Eyela drug (by Rick [IN]) Jan 13, 2022 7:34 AM
       OT: Eyela drug (by Oregon Woodsmoke [ID]) Jan 13, 2022 11:45 AM
       OT: Eyela drug (by Allym [NJ]) Jan 13, 2022 1:12 PM
       OT: Eyela drug (by Janet [KY]) Jan 13, 2022 9:57 PM
       OT: Eyela drug (by Rick [IN]) Jan 14, 2022 2:37 AM
       OT: Eyela drug (by Allym [NJ]) Jan 14, 2022 9:51 AM
       OT: Eyela drug (by Rick [IN]) Jan 14, 2022 11:14 AM
       OT: Eyela drug (by Allym [NJ]) Jan 14, 2022 12:59 PM

Click here to reply to this discussion.
Click Here to send this discussion to a friend

OT: Eyela drug (by Janet [KY]) Posted on: Jan 12, 2022 10:51 PM
Message:

Hello all, I've not be able to be on here in a long while. I was wondering is anyone here using the drug Eyela injections in the eye for macular degeneration and experiencing major hair loss???

It took me 3 years to grow my hair halfway down my back and

suddenly I started losing my hair in major clumps. My hair is so thin now I'am going have to cut it and maybe get a wig .

I have been at my wits ends trying to figure out what has caused the hair loss when I got on the internet tonight and it says hair loss is

a side effect of this eye injection. Has anyone else had this

problem ? --75.23.xxx.xxx




OT: Eyela drug (by Rick [IN]) Posted on: Jan 13, 2022 7:34 AM
Message:

"Eye" have not heard of Eyela causing hair loss nor read anything stating this and we've been using Eyela for several years. You may want to ask about Avastin with your ophthalmologist for a possible alternative to Eyela. --50.229.xx.xxx




OT: Eyela drug (by Oregon Woodsmoke [ID]) Posted on: Jan 13, 2022 11:45 AM
Message:

Consult your doctor, but maybe it boils down to the choice: would you prefer to be able to see or prefer to have nice hair? --76.178.xxx.xxx




OT: Eyela drug (by Allym [NJ]) Posted on: Jan 13, 2022 1:12 PM
Message:

OK so I am getting Eylia also and notice that my hair has thinned a bit over the several months. I also developed two cavities that are called "geriatric caries" and the dentist asked if I was getting any meds that dry my mouth out. All I get is Eylia. I also seem to have more pressure in the center of my eye as I get little sparkles in the circle of darkness that the blood vessels causing this make. Dr. said my eye disease was under control but he wanted to make some "fluid" go away. The dosage is larger than the last drug and causes pressure so that I can't see anything except sparkles for awhile afterward. These are cancer drugs so not like an aspirin. Two things I did to try and control on my end is to eat an orange every day. I read that people who eat oranges don't progress. Also got rid of the blue lightbulb over the computer here and got an incandescent which is more orange. I have also orange tinted glasses which seemed to help. The Areds meds add pigments but the pigments are from oil based dyes so I refuse to put poison in my stomach at $30 a bottle. I drink blueberry tea, take beta carotene, eat a few beet slices (ugh). I ate red grapes and that really helped but not available now. I guess some red wine vinegar might help. I don't drink alcohol at all. Yes, I think it does bother hair follicles. It's a cancer drug supposed to stop vein growth to tumors so this is kind of "off label use" maybe. It seems like the body grows veins when there is not enough oxygen to a body part. So why am I not getting enough oxygen to my left eye? My sinuses that are near the eye orbit are "thickened" according to sinus doctor. there is an important vein and or nerve that runs to the eye right near that upper sinus and makes operating on that sinus a nightmare when a surgeon has to do that. I am trying to figure ways to get more oxygen up there maybe by deeper breathing but I forget most of the time. I was thinking last week of posting something just like this, not for the hair, but for the dental issue. --108.24.xx.xx




OT: Eyela drug (by Janet [KY]) Posted on: Jan 13, 2022 9:57 PM
Message:

I tried Avastin but it was not giving me the results in my eye that the Dr. wanted to achieve.

I was excited about the good results from eyela. However, now after an end to my 27 year marriage I find myself

alone and back in the dating pool. I am not ready to be spend my life alone. Now because of this Eyela meds it is causing me to loose my hair just like a cancer patient. I am very upset about this. Yes I want my

eyesight but I would like some hair too.

I googled the eyela drug on line and hair loss is a side effect of eyela which no one told me before I began taking it for the last year.

--75.23.xxx.xxx




OT: Eyela drug (by Rick [IN]) Posted on: Jan 14, 2022 2:37 AM
Message:

Have you tried Lucentis? --72.173.xx.xx




OT: Eyela drug (by Allym [NJ]) Posted on: Jan 14, 2022 9:51 AM
Message:

My eye Dr. switched me from Lucentis because it was not getting rid of "some fluid". I will tell him about this issue at the next visit. He told me it could not possibly have caused my dental issue which is cavities up under the gum line where people don't get them until their late 80s. I am 75. Of course he said the Eylea could not possibly have caused that. Yeah, sure. His name is Dr. Iye and he is Chinese. --108.24.xx.xx




OT: Eyela drug (by Rick [IN]) Posted on: Jan 14, 2022 11:14 AM
Message:

Allym [NJ] this is the 40th year I have been working with eyeballs. There is no anatomical connection between your eyeballs and your mouth, much less your gumline and your teeth. There is no anatomical connection between your eyeballs and any of your sinuses. There is no scientific proof one vitamin is better than another vitamin. I myself and my doc, both take the cheapest multi-vitamins we can find.

It sounds like from your posts you have macular degeneration. There are four injectable drugs for this: Avastin, Beovue, Eyelea, and Lucentis. There used to be Macugen, but I think it is no longer made. Are you seeing a general ophthalmologist, or an ophthalmologist that is a retina sub-specialist? --72.173.xx.xx




OT: Eyela drug (by Allym [NJ]) Posted on: Jan 14, 2022 12:59 PM
Message:

Rick I am seeing a retina specialist. The connection between my sinuses, eyes, eyeballs and my mouth are my blood vessels at least. The chemo drug, Eylea, gets into my vascular system via the needle that injects it into my eye. It can cause a mild stroke which is one of the issues with this treatment. My dentist asked me if I am taking any meds that would dry my mouth to cause the cavities above my gums. That would be Eyelea. --108.24.xx.xx



Click Here to send this discussion to a friend
Report discussion to Webmaster


Reply:
Subject: RE: OT: Eyela drug
Your Name:
Your State:

Message:
OT: Eyela drug
Would you like to be notified via email when somebody replies to this thread?
If so, you must include your valid email address here. Do not add your address more than once per thread/subject. By entering your email address here, you agree to receive notification from Mrlandlord.com every time anyone replies to "this" thread. You will receive response notifications for up to one week following the original post. Your email address will not be visible to readers.
Email Address: